# SDR ASOA200900320

- Difficulty date: March 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL POST BL 0.0 RT SIDE AFT FLANGE AT WL 69.0 HAS INDICATION NOTED APPROX .2 INCH IN LENGTH 70 PERCENT FSH, FAILED NDT INSPECTION.  REPAIRED BULKHEAD IAW REO 601R-53-61-1285 AND 601R-53-61-3099.
